# SDR ASAA2025031756600

- Difficulty date: February 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WATER SERVICE PANEL AT FASTNERS ON EXTERNAL HINGE AND ALSO PUSH LATCH, WITH 2 SPOTS ON INTERNAL DOOR. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANEL 147A3400-4 BETWEEN STA 907-927 STGR 25R-27R OF WATER SERVICE PANEL CUTOUT IAW EA 800-53EA-28328 REV00. ACCOMPLISHED MINOR PERMANENT REPAIR TO WATER SERVICE ACCESS DOOR PN 147A7221-35 IAW EA 800-52EA-28327 REV 00. SRXR430X.
